# SDR 20000515SH033

- Difficulty date: April 24, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N596SJ
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5135
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cowling
- Part number: 355A5805420414
- Condition: Departed
- Location: Main Gearbox
- Part time: 3,381 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN GEARBOX COWLING CAME OFF OF AIRCRAFT DURING FLIGHT.  NO DAMAGE TO AIRCRAFT OTHER THAN MGB COWL ITSELF.  NO PERSONAL OR PROPERY DAMAGE OCCURRED.     (X)
